Hi I have a question I have been on HU for a month I get my blood tested every 2 weeks last week the raised my dose because platlets were going up. I have got briuses on my inside thigh. Should I worry ? thank you Anne
Bruising on HU: Hi I have a question I have been... - MPN Voice
It's a worry but we all seem to get bruises so easily with this blood condition ,I know I do ,,iv learned to cover up more than I used to ...be gentle with yourself as well!dont rub so hard when drying .i teach the dogs to not jump on me as well ,,the bruises on my legs take a while to clear ...twinkly ,,xx
I have been on Hydroycarbamide for 10 years and I often get bruises that just appear for no reason.
They vary from the size of a finger nail to a half-crown (older patients will know!).
They usually appear on the inside of my thighs, arms or on my torso. It seems to be part of our disease BUT please mention it to your consultant and any other symptoms you experience.
I keep a book and write down how I feel and any symptoms.
It is so easy to forget to mention them when talking to the doctors and difficult to take on board all they are saying so a note book is handy.